# SDR ASAA0842530

- Difficulty date: January 22, 2008
- Submitted: January 31, 2008
- Operation: Air carrier
- Aircraft: N773AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25106
- Aircraft time: 49,343 hours, 27,770 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546430130
- Condition: Dented
- Location: Rt Fore Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBOARD AFT FORE FLAP DENTED ON LOWER SURFACE IN 2 EACH PLACES 28" AND 29" FROM INBOARD END AND 6" FROM TRAILING EDGE.  PREPARED AREA FOR REPAIR: FABRICATED REPAIR PARTS AND BONDED IAW B737 400 51 70 4 REPAIR 4.
